Publications
Search

Publications :: Search

Projection methods for conic feasibility problems: applications to polynomial sum-of-squares decompositions.

Show publication

On this page you see the details of the selected publication.

    Publication properties
    Title: Projection methods for conic feasibility problems: applications to polynomial sum-of-squares decompositions.
    Rating: (not rated yet)
    Discussion: 0 comments
    Date: 2011
    Publication type: Journal article
    Authors:
    No. First name Last name Show
    1. Didier Henrion
    2. Jérôme Malick
    Download (by DOI): 10.1080/10556780903191165
    BibTeX: journals/oms/HenrionM11
    DBLP: db/journals/oms/oms26.html#HenrionM11
    Bookmark:

    The following keywords have been assigned to this publication so far. If you have logged in, you can tag this publication with additional keywords.

    Keywords
    No keywords have been assigned to this publication yet.

    If you log in you can tag this publication with additional keywords

    A publication can refer to another publication (outgoing references) or it can be referred to by other publications (incoming references).

    Incoming References
    No incoming references have been assigned to this publication yet.
    Outgoing References
    No outgoing references have been assigned to this publication yet.

    If you log in you can add references to other publications

    A publication can be assigned to a conference, a journal or a school.

    Journal
    Name: Optimization Methods and Software
    Year: 2011
    Volume: 26
    Number: 1
    DBLP: db/journals/oms/oms26.html